# SDR RAIA2018122418004

- Difficulty date: December 18, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 42,037 hours, 25,623 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SHEAR CLIP CRACKED AT FRAME 25........ REMOVED AND REPLACED R/HSHEAR CLIP AT FRAME 25
